# SDR 9724489873

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

AT THE START OF TAKEOFF ROLL, THE LEFT AIR CONDITIONING PACK HIGH TEMPERATURE INDICATION LIGHT ILLUMINATED.  THE FLIGHT CREW ABORTED TAKEOFF BEFORE 35 KNOTS AIRSPEED AND RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE LEFT AIR CONDITIONING PACK SYSTEM PER MINIMUM EQUIPMENT LIST 21-A1 AND RETURNED AIRCRAFT TO SERVICE.
